Symplectic actions of 2-tori on 4-manifolds

Free download. Book file PDF easily for everyone and every device. You can download and read online Symplectic actions of 2-tori on 4-manifolds file PDF Book only if you are registered here. And also you can download or read online all Book PDF file that related with Symplectic actions of 2-tori on 4-manifolds book. Happy reading Symplectic actions of 2-tori on 4-manifolds Bookeveryone. Download file Free Book PDF Symplectic actions of 2-tori on 4-manifolds at Complete PDF Library. This Book have some digital formats such us :paperbook, ebook, kindle, epub, fb2 and another formats. Here is The CompletePDF Book Library. It's free to register here to get Book file PDF Symplectic actions of 2-tori on 4-manifolds Pocket Guide.


  • Georgios Dimitroglou Rizell - Publications?
  • Symplectic actions of 2-tori on 4-manifolds Pages 1 - 50 - Text Version | FlipHTML5!
  • Fundamentals of Graphics Communication with AutoDESK 2008 Inventor DVD!
  • Interregnum?
  • Maximal compact tori in the Hamiltonian group of 4-dimensional symplectic manifolds.

Abouzaid M. The first steps of symplectic topology. Uspekhi Mat.


  1. Early Will I Seek You (Rekindling the Inner Fire)!
  2. Geometry & Topology;
  3. Non-Linear Theory of Elasticity and Optimal Design. How to build safe economical machines and structures How to build proven reliable physical theory.
  4. The National Provisioner December 2011!
  5. Bergen-Belsen 1945 : A Medical Students Diary;
  6. Nauk , 6 41 , 3—18, Google Scholar. Audin, F. Lalonde, and L. Symplectic rigidity: Lagrangian submanifolds.

    Maximal compact tori in the Hamiltonian group of 4-dimensional symplectic manifolds

    In: Holomorphic curves in symplectic geometry, volume of Progr. Auroux D. A Morse-Bott approach to contact homology. Bourgeois F. Chekanov Y. Cieliebak K. Cieliebak and K.

    Symplectic actions of 2-tori on 4-manifolds

    Punctured holomorphic curves and Lagrangian embeddings. Compactness for punctured holomorphic curves. Journal of Symplectic Geometry , 4 3 , — Conference on Symplectic Topology. Cieliebak and M.


    1. Maximal compact tori in the Hamiltonian group of 4-dimensional symplectic manifolds.
    2. Encyclopaedia of Mathematics: Supplement Volume II;
    3. Communications In Mathematical Physics - Volume 297!
    4. Microbial Carotenoids From Fungi: Methods and Protocols;
    5. Web.Studies: Rewiring Media Studies for the Digital Age.
    6. Politics of the gift : exchanges in poststructuralism.
    7. Rizell G. Dimitroglou, Evans J. Eliashberg Y.

      Eliashberg, A. Givental, and H.

      University of Massachusetts Amherst

      Introduction to symplectic field theory. Eliashberg and L. Unknottedness of Lagrangian surfaces in symplectic 4-manifolds. International Mathematics Research Notices , 11 , — Entov M.

      Your Answer

      Fukaya, Y. Oh, H. Ohta, and K. Fukaya K. Fukaya, P. Seidel, and I. The symplectic geometry of cotangent bundles from a categorical viewpoint. In: Homological mirror symmetry, volume of Lecture Notes in Phys. Springer, Berlin , pp.

      Gadbled A. Giroux E. PhD thesis, Stanford University Gromov M.

      cesmocontfu.tk

      Symplectic Actions of 2-Tori on 4-Manifolds (Memoirs of the American Mathematical Society)

      Partial differential relations , volume 9 of Ergebnisse der Mathematik und ihrer Grenzgebiete 3 [Results in Mathematics and Related Areas 3 ]. Springer, Berlin Hind R. Hind and S. Rigidity of partially hyperbolic actions of property T groups. Jan J. Dijkstra and Jan van Mill.

      Homeomorphism groups of manifolds and Erdos space. Pablo Angulo. Linking curves, sutured manifolds and the Ambrose conjecture for generic 3-manifolds. Anatole Katok , Federico Rodriguez Hertz. Arithmeticity and topology of smooth actions of higher rank abelian groups. Journal of Modern Dynamics , , Actions of solvable Baumslag-Solitar groups on surfaces with pseudo -Anosov elements.

      Regularity of conjugacies of algebraic actions of Zariski-dense groups. Journal of Modern Dynamics , , 2 3 : Danijela Damjanovic and Anatole Katok. Local rigidity of actions of higher rank abelian groups and KAM method. Brandon Seward. Identifying codes of degree 4 Cayley graphs over Abelian groups.

      Advances in Mathematics of Communications , , 9 2 : Heteroclinic orbits for a class of Hamiltonian systems on Riemannian manifolds.

      Symplectic torus actions with coisotropic principal orbits

      Viktor L. Ginzburg and Basak Z. Electronic Research Announcements , , 8: American Institute of Mathematical Sciences. Previous Article Hausdorff dimension for ergodic measures of interval exchange transformations.